Program Schedule – 14th Annual CCB Symposium, February 21-23, 2024 Sanford Consortium, Roth Auditorium (2nd floor) (<u>map</u>)

WEDNESDAY – February 21	
Session-1 (1:00 pm-4:10 pm) – Moderator: Dawn Nagel, UC Riverside	
01:00-01:10	Susan Golden, UC San Diego & Gene Block, UC Los Angeles – Welcome & Opening remarks
01:10-01:50	Dorothee Kern , Brandeis University – From primordial circadian clocks to Al-assisted prediction of conformational substates
01:50-02:30	Deborah Bell-Pedersen , Texas A&M University – <i>Circadian Clock Control of mRNA Translation and Translation Fidelity</i>
02:30-02:50	Break (20 minutes) Lobby 1 st floor
02:50-03:30	Jose Pruneda-Paz, UC San Diego – Unraveling how organ-specific circadian clocks function in plants
03:30-04:10	Kathleen Greenham, University of Minnesota – Dissecting tissue specific circadian
	regulation in the plant leaf
THURSDAY – F	February 22 – (Breakfast served at 8:30 am) – All refreshments served in Lobby 1st floor
Session-2 (9:00 am – 12:00 pm) – Moderators: Stephany Flores-Ramos, UC San Diego	
09:00-09:40	María P. Fernández, Barnard College, Columbia University – <i>The</i> Drosophila <i>Circadian Clock Neuron Network is Sexually Dimorphic</i>
09:40-10:20	Wanhe Li , Texas A&M University – A Drosophila <i>Model for Understanding the Timekeeping Mechanism during Chronic Social Isolation</i>
10:20-10:40	Break (20 minutes)
10:40-11:20	Melissa E.S. Richardson , Oakwood University – <i>The Balancing Act: Maintaining circadian entrainment under atypical day-night environments</i>
11:20-12:00	Jeffrey Haspel , Washington University School of Medicine, St. Louis – <i>Circadian immunity from bench to bedside</i>
12:00-01:00	Buffet Lunch (1 hour)
Special Session (1:00 pm – 2:00 pm) – Introduced by: Satchin Panda, Salk Institute	
1:00-2:00	John Hogenesch, Cincinnati Children's Hospital Medical Center – <i>Building circadian medicine in a pediatric hospital</i>
Poster Session	1 (2:00 pm – 4:00 pm) – Sanford Consortium Lobby (1st floor)
FRIDAY – February 23 – (Breakfast served at 8:30 am) – All refreshments served in Lobby 1 st floor	
Session-3 (9:00 am – 12:00 pm) – Moderator: Karen Tonsfeldt, UC San Diego	
09:00-09:20	Alex Neitz, University of Washington, (now UC San Diego) – Circadian remodeling of SCN-VIP neurons
09:20-09:40	Laura van Rosmalen, Salk Institute – Energy balance drives diurnal and nocturnal brain transcriptome
00 40 40 20	rhythms
09:40-10:20	Katja Lamia, Scripps Research – BMAL1-HIF2a contributes to the growth of renal cancer cells
10:20-10:40	Break (20 minutes)
10:40-11:20	Selma Masri, UC Irvine – Dissecting the role of the circadian clock in cancer
11:20-12:00	Dorothy Sears , Arizona State University, and UC San Diego – <i>Alignment of food intake with circadian rhythms</i>
	to improve cancer prevention and outcomes
12:00-01:00	Buffet Lunch (1 hour)
=	0 pm – 4:00 pm) – Moderator: Christian Harding, UC San Diego
01:00-01:40	Ian Hickie , The University Sydney – <i>Circadian Depression and other mood disorders: Pathophysiologic</i>
	Mechanisms and Interventions
01:40-02:20	Frank A.J.L. Scheer, Harvard Medical School – Adverse cardiometabolic effects of circadian misalignment and
00.00.05.15	countermeasure development
	Break (20 minutes)
	Horacio de la Iglesia, University of Washington – Environmental factors modulating sleep in humans
	Dan J. Buysse , University of Pittsburgh – <i>Multidimensional Sleep Health: From Concept to Clinic</i>
Happy Hour (5:00 pm – 6:00 pm) – Great Hall, UC San Diego (map)	
Banquet Dinner (6:00 pm – 8:00 pm) – Great Hall, UC San Diego (map)	

Dinner Speaker (6:30 pm – 7:00 pm) – Introduced by: Sonia Ancoli-Israel, UC San Diego 06:30-07:00 **Atul Malhotra**, UC San Diego – *Closing banquet address*